# SDR FDEA201103221121

- Difficulty date: March 22, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 21,643 hours, 11,758 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53781936202000
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK IN UPPER MAIN CABIN DECK AT FRAME 32 & 69 IS WORN & GOUGED.  REMOVED AND REPLACED ADAPTER IAW SRM 51-40-21, PG 24 AND SRM 53-10-16, FIG 101.
